Homology, Homotopy and Applications

Volume 15 (2013)

Number 2

The Cellularization Principle for Quillen adjunctions

Pages: 173 – 184

DOI: http://dx.doi.org/10.4310/HHA.2013.v15.n2.a11

Authors

J. P. C. Greenlees (School of Mathematics and Statistics, University of Sheffield, United Kingdom)

B. Shipley (Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago, Chicago, Ill., U.S.A.)

Abstract

The Cellularization Principle states that under rather weak conditions, a Quillen adjunction of stable model categories induces a Quillen equivalence on cellularizations provided there is a derived equivalence on cells. We give a proof together with a range of examples.

Keywords

cellularization, Quillen model category, stable model category

2010 Mathematics Subject Classification

55P42, 55P60, 55U35

Full Text (PDF format)